MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +19.0d) was implanted backwards during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal (sn (b)(6), +19.0d) in the proper orientation.Rxsight's first awareness of this event was on 02/06/2024.
 
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +16.5d) was implanted backwards in the right eye (od) during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal in the proper orientation.Reference report #3012712027-2024-00061 for the report on the left eye (os).
 
Additional Manufacturer Narrative
After the initial report was submitted, rxsight received information that clarified the serial number of the lal that was explanted from the patient's right eye (od), which was lal with sn (b)(6).The lal serial number along with the associated medical device information in section d are being corrected in this follow-up report.In addition, the returned lal (sn (b)(6) have been evaluated.No additional findings are avaiable from the evaluation of the returned lens.The investigation conclusions were unchanged.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key18852291
Report Number3012712027-2024-00032
Device Sequence Number7486218
Product Code PZK
UDI-Device Identifier00818806020609
UDI-Public01008188060206091123080717260731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-005051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite